Volume 24, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Kaledin's degeneration theorem and topological Hochschild homology

Akhil Mathew

Geometry & Topology 24 (2020) 2675–2708
DOI: 10.2140/gt.2020.24.2675
Bibliography
1 V Angeltveit, A J Blumberg, T Gerhardt, M A Hill, T Lawson, M A Mandell, Topological cyclic homology via the norm, Doc. Math. 23 (2018) 2101 MR3933034
2 B Antieau, Periodic cyclic homology and derived de Rham cohomology, Ann. K–Theory 4 (2019) 505 MR4043467
3 B Antieau, D Gepner, Brauer groups and étale cohomology in derived algebraic geometry, Geom. Topol. 18 (2014) 1149 MR3190610
4 B Antieau, A Mathew, T Nikolaus, On the Blumberg–Mandell Künneth theorem for TP, Selecta Math. 24 (2018) 4555 MR3874698
5 B Antieau, G Vezzosi, A remark on the Hochschild–Kostant–Rosenberg theorem in characteristic p, preprint (2017) arXiv:1710.06039
6 D Ayala, A Mazel-Gee, N Rozenblyum, The geometry of the cyclotomic trace, preprint (2017) arXiv:1710.06409
7 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
8 B Bhatt, M Morrow, P Scholze, Topological Hochschild homology and integral p–adic Hodge theory, Publ. Math. Inst. Hautes Études Sci. 129 (2019) 199 MR3949030
9 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic K–theory, Geom. Topol. 17 (2013) 733 MR3070515
10 A J Blumberg, D Gepner, G Tabuada, Uniqueness of the multiplicative cyclotomic trace, Adv. Math. 260 (2014) 191 MR3209352
11 A J Blumberg, M A Mandell, Localization theorems in topological Hochschild homology and topological cyclic homology, Geom. Topol. 16 (2012) 1053 MR2928988
12 A J Blumberg, M A Mandell, The homotopy theory of cyclotomic spectra, Geom. Topol. 19 (2015) 3105 MR3447100
13 A J Blumberg, M A Mandell, The strong Künneth theorem for topological periodic cyclic homology, preprint (2017) arXiv:1706.06846
14 M Brun, Topological Hochschild homology of ∕pn, J. Pure Appl. Algebra 148 (2000) 29 MR1750729
15 L Cohn, Differential graded categories are k–linear stable –categories, preprint (2013) arXiv:1308.2587
16 P Deligne, Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Études Sci. Publ. Math. 35 (1968) 259 MR244265
17 P Deligne, L Illusie, Relèvements modulo p2 et décomposition du complexe de de Rham, Invent. Math. 89 (1987) 247 MR894379
18 B I Dundas, M Morrow, Finite generation and continuity of topological Hochschild and cyclic homology, Ann. Sci. École Norm. Sup. 50 (2017) 201 MR3621430
19 M Emerton, M Kisin, An introduction to the Riemann–Hilbert correspondence for unit F–crystals, from: "Geometric aspects of Dwork theory, II" (editors A Adolphson, F Baldassarri, P Berthelot, N Katz, F Loeser), de Gruyter (2004) 677 MR2099082
20 E Getzler, Cartan homotopy formulas and the Gauss–Manin connection in cyclic homology, from: "Quantum deformations of algebras and their representations" (editors A Joseph, S Shnider), Israel Math. Conf. Proc. 7, Bar-Ilan Univ. (1993) 65 MR1261901
21 T G Goodwillie, Cyclic homology, derivations, and the free loopspace, Topology 24 (1985) 187 MR793184
22 T G Goodwillie, Relative algebraic K–theory and cyclic homology, Ann. of Math. 124 (1986) 347 MR855300
23 L Hesselholt, On the p–typical curves in Quillen’s K–theory, Acta Math. 177 (1996) 1 MR1417085
24 L Hesselholt, Topological Hochschild homology and the Hasse–Weil zeta function, from: "An alpine bouquet of algebraic topology" (editors C Ausoni, K Hess, B Johnson, I Moerdijk, J Scherer), Contemp. Math. 708, Amer. Math. Soc. (2018) 157 MR3807755
25 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
26 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
27 M Hoyois, The homotopy fixed points of the circle action on Hochschild homology, preprint (2015) arXiv:1506.07123
28 M Hoyois, S Scherotzke, N Sibilla, Higher traces, noncommutative motives, and the categorified Chern character, Adv. Math. 309 (2017) 97 MR3607274
29 L Illusie, Complexe cotangent et déformations, I, 239, Springer (1971) MR0491680
30 L Illusie, Réduction semi-stable et décomposition de complexes de de Rham à coefficients, Duke Math. J. 60 (1990) 139 MR1047120
31 D Kaledin, Non-commutative Hodge-to-de Rham degeneration via the method of Deligne–Illusie, Pure Appl. Math. Q. 4 (2008) 785 MR2435845
32 D Kaledin, Spectral sequences for cyclic homology, from: "Algebra, geometry, and physics in the 21st century" (editors D Auroux, L Katzarkov, T Pantev, Y Soibelman, Y Tschinkel), Progr. Math. 324, Birkhäuser (2017) 99 MR3702384
33 M Kontsevich, Y Soibelman, Notes on A–algebras, A–categories and non-commutative geometry, from: "Homological mirror symmetry" (editors A Kapustin, M Kreuzer, K G Schlesinger), Lecture Notes in Phys. 757, Springer (2009) 153 MR2596638
34 J Lurie, Spectral algebraic geometry, preprint (2016)
35 J Lurie, Higher algebra, preprint (2017)
36 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
37 A Mathew, Residue fields for a class of rational 𝔼–rings and applications, J. Pure Appl. Algebra 221 (2017) 707 MR3556705
38 A Mathew, N Naumann, J Noel, Nilpotence and descent in equivariant stable homotopy theory, Adv. Math. 305 (2017) 994 MR3570153
39 J McClure, R Schwänzl, R Vogt, THH(R)R S1 for E ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
40 T Nikolaus, P Scholze, On topological cyclic homology, Acta Math. 221 (2018) 203 MR3904731
41 A Petrov, D Vaintrob, V Vologodsky, The Gauss–Manin connection on the periodic cyclic homology, Selecta Math. 24 (2018) 531 MR3769739
42 D Shklyarov, On Serre duality for compact homologically smooth DG algebras, preprint (2007) arXiv:math/0702590
43 G Tabuada, Homotopy theory of spectral categories, Adv. Math. 221 (2009) 1122 MR2518634
44 G Tabuada, Noncommutative motives, 63, Amer. Math. Soc. (2015) MR3379910
45 B Toën, Anneaux de définition des dg-algèbres propres et lisses, Bull. Lond. Math. Soc. 40 (2008) 642 MR2441136